Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The configuration space integral for links in $\mathbb R^3$

Sylvain Poirier

Algebraic & Geometric Topology 2 (2002) 1001–1050

arXiv: math.GT/0005085

Abstract

The perturbative expression of Chern–Simons theory for links in Euclidean 3–space is a linear combination of integrals on configuration spaces. This has successively been studied by Guadagnini, Martellini and Mintchev, Bar-Natan, Kontsevich, Bott and Taubes, D. Thurston, Altschuler and Freidel, Yang and others. We give a self-contained version of this study with a new choice of compactification, and we formulate a rationality result.

Keywords
Feynman diagrams, Vassiliev invariants, configuration space, compactification
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57J28
References
Forward citations
Publication
Received: 30 November 2002
Revised: 15 July 2002
Accepted: 21 July 2002
Published: 5 November 2002
Authors
Sylvain Poirier
3 bis rue Auguste Dollfus
76600 Le Havre
France